On holomorphic fields of complex line elements with isolated singularities
Annales de l'Institut Fourier, Tome 14 (1964) no. 1, p. 99-130
@article{AIF_1964__14_1_99_0,
     author = {Van de Ven, A.},
     title = {On holomorphic fields of complex line elements with isolated singularities},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {14},
     number = {1},
     year = {1964},
     pages = {99-130},
     doi = {10.5802/aif.165},
     zbl = {0136.20702},
     mrnumber = {30 \#2532},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1964__14_1_99_0}
}
Van de Ven, A. On holomorphic fields of complex line elements with isolated singularities. Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 99-130. doi : 10.5802/aif.165. http://www.numdam.org/item/AIF_1964__14_1_99_0/

[1] M. F. Atiyah, Vector bundles over an elliptic curve, Proc. Lond. Math. Soc., (3), 7 (1957) 414-452. | MR 24 #A1274 | Zbl 0084.17305

[2] H. Behnke und P. Thullen, Theorie der Funktionen mehrerer komplexer Veränderlichen, Erg. Math. (3) 3, Berlin, Springer (1934). | JFM 60.0274.01

[3] A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math., 57 (1953) 115-207. | MR 14,490e | Zbl 0052.40001

[4] A. Borel et A. Haefliger, La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. Math. France, 89 (1961) 461-513. | Numdam | MR 26 #6990 | Zbl 0102.38502

[5] A. Borel et F. Hirzebruch, Characteristic classes and homogeneous spaces I. Am. J. Math., 80 (1958), 458-538. | MR 21 #1586 | Zbl 0097.36401

[6] A. Borel and R. Remmert, Uber kompakte homogene Kählersche Mannigfaltigkeiten. Math. Ann., 145 (1962), 429-439. | MR 26 #3088 | Zbl 0111.18001

[7] R. Bott, Homogeneous vector bundles. Ann. of Math., 66 (1957), 203-248. | MR 19,681d | Zbl 0094.35701

[8] W. Habicht, Uber die Lösbarkeit gewisser algebraischer Gleichungs-systeme. Comm. Math. Helv., 18 (1945-1946), 154-175. | MR 8,61g | Zbl 0063.01838

[9] D. Hilbert, Uber die Theorie der algebraischen Formen, Math. Ann., 56 (1890), 473-534. | JFM 22.0133.01

[10] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Erg. Math., Neue Folge 9. Zweite Auflage. Berlin-Göttingen-Heidelberg, Springer, 1962. | MR 25 #1155 | Zbl 0101.38301

[11] K. Kodaira, Complex surfaces I, Ann. of Math., 71 (1960), 111-152. | MR 24 #A2396 | Zbl 0098.13004

[12] E. Kundert, Uber Schnittflächen in speziellen Faserungen und Felder reeller und komplexer Linienelemente, Ann. of Math., 54 (1951), 215-246. | MR 13,374b | Zbl 0043.17402

[13] R. Remmert, Holomorphe und meromorphe Abbildungen komplexer Raüme, Math. Ann., 133 (1957), 328-370. | MR 19,1193d | Zbl 0079.10201

[14] R. Remmert und A. Van De Ven, Holomorphe Abbildungen projektive-algebraischer Mannigfaltigkeiten auf komplexe Räume. Math. Ann., 142 (1961), 453-456. | Zbl 0099.16403

[15] R. Remmert und A. Van De Ven, Zur Funktionentheorie homogener komplexer Mannigfaltigkeiten. Topology 2 (1963). | MR 26 #5594 | Zbl 0122.08602

[16] J. P. Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, 6 (1956) 1-42. | Numdam | MR 18,511a | Zbl 0075.30401

[17] J. Tits, Sur les groupes algébriques affins, théorèmes fondamentaux de structure, classification des groupes semi-simples et géométries associées, C.I.M.E., Rome, 1960. | Zbl 0116.38203

[18] A. Van De Ven, An interpretation of the formulae of Kundert concerning higher obstructions, Ned. Akad. Wet. Proc. Ser., A 60, (1957) 196-200. | MR 19,441b | Zbl 0085.37601

[19] A. Van De Ven, Over de homologiestructuur van enige typen vezelruimten, Diss. Leiden, van Gorcum, Assen (1957).

[20] A. Van De Ven, A property of algebraic varieties in complex projective spaces. Coll. Géom. Diff. globale, 151-152, Centre Belge Rech. Math., Leuven, 1959. | MR 22 #7149 | Zbl 0092.14004